# SDR SWAA2024050776754

- Difficulty date: April 17, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 26,842 hours, 13,196 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REINSTALL LEFT ELEVATOR FOR PAINT<[01] REMOVED AND REINSTALLED LH ELEVATOR IAW AMM 27-31-11-400-801. SEE PREVIOUS STEPS TO VERIFY.
